advertisement
Question
Posted by: Antoinette | 2011/08/23

Femodene

Hello doc,
I have been taking Femodene for almost 4 years now, I have started to gain weight slowly ever since then but blamed it on aging and lack of good habits ect ect. For the last year or so I started to notice that my boobs is also getting bigger, could this be due to the pill? Would you suggest that it could be a good time to change my pill? To what would I change to? I am 33, have 2 kids, no gynae problems. Am currently slightly overweight weighing 70kg, am 1.64 tall, I have never been overweight, and it is now starting to bother me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Bigger boobs could be due to the Pil. Also if your weight increases so does your breast size. I would think that you should start with a healthy diet and exercise plan before changing the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/30

Bigger boobs could be due to the Pil. Also if your weight increases so does your breast size. I would think that you should start with a healthy diet and exercise plan before changing the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement